# SDR FDEA201812013407

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 16,014 hours, 8,808 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL LEFT NOSE TIRE FLAT. DEBRIEF OF CREW. CREW STATED NO ABNORMAL ROLLOUT OR TAXI. NO LEFT  PULL FROM NOSE UNTIL TURNING LEFT INTO FINAL PARKING AT GATE. REPLACED  BOTH LT AND RT NOSE TIRE AND WHEEL ASSY PER MM 32-41-12-04-01.
